# SDR USAA2013091600022

- Difficulty date: August 30, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 41,378 hours, 16,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D534800422601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK.  L2 DOOR AFT LOWER CORNER FITTING CORRODED.  R & R FITTING IAW SRM 51-42-11 AND DWG D53480505.
